Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Adderall Addiction
avatar
JohannaB24 posted:
Hi, I'm Johanna and I am 18 years old. I have been using prescription Adderall and other ADD/ADHD medication for about 4 years. I take 350mg per day, and have heart pain at times as well as trouble breathing. Often, my hands will become tingly and go numb. I realize this is not normal, and I am wondering what my future health issues may be. Although I am prescribed this medicine, I take way more than I should. This has lead to daily heart pain, and I am only 18 years old! Please help me.
Reply
 
avatar
Betty Ford Center
Anthony Tornay, MD responded:
Rather than worry about future health issues, I think you should be concerned about the present. Taking "way more" than prescribed is by definition abuse and should be treated with respect.

A good beginning would be a discussion with either the prescribing physician or a knowledgeable counselor in this area.


Featuring Experts from Betty Ford Center

Anthony Tornay, M.D., Chief Medical Officer and a Director of the Betty Ford Center Board, joined the BFC medical staff in 1984. He is a graduate of...More

Helpful Tips

Emoticon List
Old time emoticon list below with some notes You may see them sometimes even in Internet Explorer 6 when in a thread.. But IE6 isn't ... More
Was this Helpful?
17 of 29 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.